# SDR CA150910011

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 24,887 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Missing
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A ENGINEER WAS CALLED TO THE HELICOPTER DUE TO A DEFECT OF LACK OF POWER IN THE POWER ASSURANCE CHECK. THE ENGINEER CARRIED OUT A COMPRESSOR WASH STILL LACK OF POWER.  THE ENGINEER REMOVED THE COMBUSTION CASE AND FOUND PART OF THE COMPRESSOR CASE HALF STATOR VANE IN THE TURBINE ASSY.  THE HELICOPTER WAS GROUNDED.  THE COMPRESSOR ASSY AND TURBINE ASSY WERE REPLACED DUE TO DAMAGE.
